# SDR IPXA2024052977775

- Difficulty date: May 21, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N371UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65791
- Aircraft time: 8,958 hours, 3,535 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

- PUNCTURE - SKIN, LH WING OUTBD LE LWR FXD PNL 521RB (REPAIR). REMOVE THE DAMAGE MATERIALS AND CLEAN. MEASURE THE DAMAGE AREA (DIAMETER:2", DEPTH:3" PLIES", 9.5" FROM LEADING EDGE, 6" FROM RIGHT HAND). BONDED FIBERGLASS PREPREG REPAIR PLIES WITH FILM ADHESIVE CURE AT 260Â°F FOR 130 MINUTES. MAINTAIN MINIMUM VACUUM PRESSURE AT 22 IN/HG I.A.W. B767-300F SRM 57-41-01-2R-1 REFER TO B767-300F SRM 51-70-07-0G-0 REV.89. .I.A.W AMM 51-21-10-307-020 REV.142, REPAINT REWORK AREA. JOB COMPLETED AND CONDITION CHECK NORMAL AND PARTS INFO ATTACHED. PER B767 NDT MANUAL PART 1, 51-01-01 & PART 4, 51-00-03, REV.137 TO PERFORM NDT/UT FOR THE POST REPAIRED AREA INCLUDED THE AREA WAS HOT PLUS WITHIN 6" ALL AROUND. RESULT: NO DEFECT FOUND. REVIEW COMPLETED
